8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, Johannes, et al. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare, vol. 55, no. 2, Institut Henri Poincaré, 2019, pp. 661–96, doi:10.1214/18-AIHP894.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[5]
2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, et al. The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[4]
2018 | Thesis | IST-REx-ID: 149 | OA
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018, doi:10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability, vol. 22, 63, Institute of Mathematical Statistics, 2017, doi:10.1214/17-ECP97.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, 25, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 
[1]
2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics, vol. 56, no. 10, 103301, American Institute of Physics, 2015, doi:10.1063/1.4932606.
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, Johannes, et al. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare, vol. 55, no. 2, Institut Henri Poincaré, 2019, pp. 661–96, doi:10.1214/18-AIHP894.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[5]
2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, et al. The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[4]
2018 | Thesis | IST-REx-ID: 149 | OA
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018, doi:10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability, vol. 22, 63, Institute of Mathematical Statistics, 2017, doi:10.1214/17-ECP97.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, 25, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 
[1]
2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics, vol. 56, no. 10, 103301, American Institute of Physics, 2015, doi:10.1063/1.4932606.
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed